my sister heartbeat is over 100.and her blood preasure is also over 170 over90 during evening.and the doctor give her a concor 5plus tab.and hyzaar 12.5/100.it is safe to take those medicine at the same day?
Hello. Noticed you needed an answer. The quickest is three fold.
One. Check the prescription label for dosing. It tells time of day, the usual.
Two. call the doc or a pharmacy and they will explain this better.
Three. keep a close eye on her blood pressure. If it suddenly falls go straight to the ER or call an Ambulance. No hesitation on that. Same if it sky rockets. If she starts fainting same thing. 911 if you got it.
The heart and lungs are very sensitive to rapid pulse and changes in blood pressure. If you don't have one, any drug store will have an affordable machine to measure blood pressure. Either the pump by hand or electronic will work for you. By the way, the pulse is not the worry factor unless she is sitting and it shoots up over 120 and she is not excited about something. Mine does this all the time, so it is important ,for everyone to stay calm and at ease. Might not be that easy, but it will help. And please do not tell her to calm down. That makes just about anyone upset.
Let us know about the med combination. Always learning here, and that gives us the chance to help someone in the future. Hope this gives some direction for you.
- Hyzaar Information for Consumers
- Hyzaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyzaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 1 answer
Posted 19 Feb 2011 • 1 answer
Posted 9 Oct 2012 • 1 answer
Posted 21 Dec 2013 • 4 answers
Posted 31 Jan 2015 • 1 answer